MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS? 6 HD; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION OPTICROSS? 6 HD; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number H74939354080
Medical Device Problem Codes Poor Quality Image (1408); Material Deformation (2976); Material Twisted/Bent (2981); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event: the event date was not reported.The first date of the month of the aware date was entered as an estimate.G4: premarket / 510(k) # k173820, k213593.
 
Event or Problem Description
It was reported that a catheter issue occurred.The 90% stenosis was located in a mildly tortuous and moderately calcified vessel.The opticross 6 hd imaging catheter was selected for post-stent ultrasound examination of the target lesion.During the procedure, no image was shown.Upon assessment, the catheter appeared twisted.The procedure was completed using an alternate device.No patient complications.
 
Event or Problem Description
 
Additional Manufacturer Narrative
B3: date of event: the event date was not reported.The first date of the month of the aware date was entered as an estimate.G4: premarket / 510(k) # k173820, k213593.The device was returned for analysis.Visual inspection revealed that the telescope was kinked, and the imaging window was twisted.A broken imaging core (ic), drive, and coaxial cable began 3.3 cm from the distal end of the connector shaft.The guidewire exit port, and the distal section of the tip were in good condition.A test guidewire was inserted, and there was no indication of resistance when tracking the guidewire into the catheter.The unit was cut to inspect the other end of the broken ic.

Brand Name
OPTICROSS? 6 HD
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22566172
Report Number2124215-2025-48109
Device Sequence Number11738492
Product Code OBJ
UDI-Device Identifier08714729960775
UDI-Public(01)08714729960775(17)261202(10)35399117
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K173820
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939354080
Device Catalogue NumberH74939354080
Device Lot Number0035399117
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Supplement Date Received by Manufacturer07/30/2025
Initial Report FDA Received Date07/22/2025
Supplement Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown